# SDR RAIA00804010

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N849HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145002
- Aircraft time: 11,391 hours, 12,242 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7923 -STL- EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR TO THE AFFECTED LIGHT.  NO ADDITIONAL DEFECTS NOTED.
